# SDR ASOA20150805027

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 33,852 hours, 26,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SMOKE APPEARED IN THE CABIN AND ODOR WAS ALSO OBSERVED.  ACFT LANDED OK AND THEN WAS FERRIED, MAINTENANCE R & R THE NR 2 ACM IAW AMM 21-51-03, ALSO R & R THE NR 2 CONDENSER MIXER IAW AMM 21-51-04.  LEAK AND OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE. SN OF MIXER WAS 200108018.
